# SDR ASOA20130215082

- Difficulty date: February 16, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 30,595 hours, 23,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 14525175601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR CLIP AT FRM 65 CORRODED (LOCAL LEVEL 2) AT CARGO LOWER CUT OUT.  MX R & R SHEAR CLIP AT FRM 65 CARGO LOWER CUTOUT IAW EMB-145, SRM 51-40-02 AND EC5320-01494, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
